# SDR DALA2017062705037

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON INTERNAL DOUBLER STA Y=198 BTW LONGS 17R TO 18R AT LOWER AFTER DOOR JAMB CORNER OF FWD SERVICE DOOR (R1).  DOUBLER AND TRIPLER WERE FABRICATED PER SRM 53-05 PAR 168 FIG 178.
